MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CRE PRO; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION CRE PRO; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00558670
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a cre pro wireguided dilatation balloon was used in the esophagus during a dilation procedure performed on (b)(6) 2021.During the procedure, the balloon was able to be inflated to 8mm and 9mm without issue; however, upon attempting to reach the inflation to 10mm, the balloon burst.There were no patient complications reported as a result of the event.
 
Additional Manufacturer Narrative
(b)(4).The device has not been received for analysis.Should the device become available for analysis and there is any further relevant information, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a cre pro wireguided dilatation balloon was used in the esophagus during a dilation procedure performed on (b)(6) 2021.During the procedure, the balloon was able to be inflated to 8mm and 9mm without issue; however, upon attempting to reach the inflation to 10mm, the balloon burst.There were no patient complications reported as a result of the event.Additional information received on november 24, 2021 it was reported that the procedure was already completed when the balloon burst and the scope was removed.
 
Additional Manufacturer Narrative
Block h2: additional infomation: block b5 (describe event or problem).Block h6: device code a0402 captures the reportable issue of balloon burst.Block h10: the device has been received for analysis; however, the analysis has not yet been completed.Upon completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a cre pro wireguided dilatation balloon was used in the esophagus during a dilation procedure performed on (b)(6) 2021.During the procedure, the balloon was able to be inflated to 8mm and 9mm without issue; however, upon attempting to reach the inflation to 10mm, the balloon burst.There were no patient complications reported as a result of the event.***additional information received on (b)(6), 2021*** it was reported that the procedure was already completed when the balloon burst and the scope was removed.
 
Additional Manufacturer Narrative
Block h6: device code a0402 captures the reportable issue of balloon burst.Block h10: the returned cre wireguided dase balloon was analyzed, and a visual evaluation noted that the balloon was torn circumferentially.A microscopic evaluation noted that the circumferential tear was 60 mm from the tip.No other problems with the device were noted.The circumferential tear problem found could have been interpreted by the customer as the reported event of balloon burst.The torn problem found in the balloon is likely to have occurred due to factors encountered during the procedure, device interaction with a scope.These factors and interactions could influence the damage found in the balloon.However, it is possible that interaction with any surface during the procedure could create friction on the balloon, causing the problem of circumferential tear during the procedure.For this reason, the event is classified as "adverse event related to procedure" because the adverse event occurred during the procedure and the device had no influence on the event.

Brand Name
CRE PRO
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cork business technology park
model farm road
cork
EI  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key12885330
Report Number3005099803-2021-05988
Device Sequence Number4024908
Product Code FGE
UDI-Device Identifier08714729797555
UDI-Public08714729797555
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K112994
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/23/2024
Device Model NumberM00558670
Device Catalogue Number5867
Device Lot Number0027031944
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/30/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/01/2021
Supplement Date Received by Manufacturer11/24/2021
12/07/2021
Initial Report FDA Received Date11/29/2021
Supplement Report FDA Received Date12/07/2021
12/23/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/25/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown